Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 834521, 5 pages
Research Article

Bilinear Form and Two Bäcklund Transformations for the (3+1)-Dimensional Jimbo-Miwa Equation

He Li1,2 and Yi-Tian Gao1

1Ministry-of-Education Key Laboratory of Fluid Mechanics and National Laboratory for Computational Fluid Dynamics, Beijing University of Aeronautics and Astronautics, Beijing 100191, China
2State Key Laboratory of Information Photonics and Optical Communications and School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 27 February 2015; Accepted 12 May 2015

Academic Editor: Luiz Duarte

Copyright © 2015 He Li and Yi-Tian Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Lakhveer Kaur, and Abdul‐Majid Wazwaz, “New exact solutions to extended (3 + 1)‐dimensional Jimbo‐Miwa equations by using bilinear forms,” Mathematical Methods in the Applied Sciences, vol. 41, no. 17, pp. 7566–7575, 2018. View at Publisher · View at Google Scholar